# SDR 97FDEA00319

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Strap
- Part number: 65159782
- Condition: Corrosion
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0716 025, WHILE WORKING NR0476, DISCOVERED CORROSION ON WHEEL WELL FWD BULKHEAD TENSION STRAP LBL 25 TO 70.5, RBL 30 TO 70.5 AROUND FASTENERS.  *S/D*   REPAIRED WHEEL WELL FWD BULKHEAD TENSION STRAP LBL 25 TO 70-5  AND RBL 30 -TO 70.5 PER EA NR 7-5310-34024.
